MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the device became stuck on the wire.A 1.25mm peripheral rotalink plus and a peripheral rotawire guidewire were selected for use in an atherectomy procedure.After atherectomy was completed, it was noted that the device adhered to the rotawire.The devices were removed through the 5fr sheath.The procedure was completed.No complications were reported, and the patient had good results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by mfr: the device was returned for analysis.The burr catheter was received attached to the advancer unit with the rotawire separated from the device.The advancer, handshake connections, sheath, coil, burr and annulus were visually and microscopically examined.Inspection found no damage or defect with the returned device.The rotawire returned with the complaint device was used to test with the rotalink device.The wire was inserted into the burr and advanced through the device and out of the proximal end.The wire advanced easily and without issue.No issues were identified during the product analysis.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11329977
Report Number2134265-2021-01719
Device Sequence Number11040825
Product Code MCW
UDI-Device Identifier08714729857808
UDI-Public08714729857808
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0026294848
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2021
Initial Date Received by Manufacturer 01/25/2021
Supplement Date Received by Manufacturer03/04/2021
Initial Report FDA Received Date02/15/2021
Supplement Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1